# SDR HNAA2020020100032

- Difficulty date: January 31, 2020
- Submitted: February 1, 2020
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 43,772 hours, 40,104 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUMY SMELL IN FLT DECK DURING ALL PHASES OF FLIGHT.MORE NOTICEABLE ON GROUND....FIX:PERFORMED HIGH POWER ENGINE RUNS WITH CREW. COULD NOT DUPLICATE ANY SMELLS WHILE ON APU,ENGINES AND WITH BOTH PACKS ON. A/C OK FOR SERVICE AT THIS TIME
